MathSciNet Relay Station
MathSciNet bibliographic data
MR2104853 46L53 (46L55 46L60 46N50 60G07 81S25)
Mukhamedov, F. M. On the decomposition of quantum quadratic stochastic processes into layer-Markov processes defined on von Neumann algebras. (Russian) Izv. Ross. Akad. Nauk Ser. Mat. 68 (2004), no. 5, 171--188; translation in Izv. Math. 68 (2004), no. 5, 1009–1024
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement